Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2004, Issue 1, Pages 33-48
http://dx.doi.org/10.1155/S1024123X04108016

Optimal guaranteed cost filtering for Markovian jump discrete-time systems

1College of Engineering, United Arab Emirates University, P.O. Box 17555, Al-Ain, United Arab Emirates
2School of Technology, University of Glamorgan, Pontypridd, Wales CF37 1DL, UK

Received 20 August 2001; Revised 7 November 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Magdi S. Mahmoud and Peng Shi, “Optimal guaranteed cost filtering for Markovian jump discrete-time systems,” Mathematical Problems in Engineering, vol. 2004, no. 1, pp. 33-48, 2004. https://doi.org/10.1155/S1024123X04108016.